# SDR 050387054

- Difficulty date: February 7, 2005
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: N705BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7470
- Aircraft time: 9,982 hours, 7,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOOR SILL AT FS 562.72 - 589 CORRODED.
